Title of article
Multivariate linear recurrences and power series division
Author/Authors
Hauser، نويسنده , , Herwig and Koutschan، نويسنده , , Christoph، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2012
Pages
8
From page
3553
To page
3560
Abstract
Bousquet-Mélou and Petkovšek investigated the generating functions of multivariate linear recurrences with constant coefficients. We will give a reinterpretation of their results by means of division theorems for formal power series, which clarifies the structural background and provides short, conceptual proofs. In addition, extending the division to the context of differential operators, the case of recurrences with polynomial coefficients can be treated in an analogous way.
Keywords
C -finite recurrence , P -finite recurrence , Linear recurrence equation , Power series division , formal power series , Multivariate sequence , Perfect operator
Journal title
Discrete Mathematics
Serial Year
2012
Journal title
Discrete Mathematics
Record number
1600174
Link To Document